# SDR DL72K991269

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- Engine: Pwa JT8D15
- System (JASC): 7930 · Engine Oil Indicating System
- Part: By Pass Switch
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE FL300, PWR 2.06 EPR ON NR 2 ENG.  THE FILTER BY-PASS LIGHT CAME ON DIM.  ONCE THROTTLE RETARDED TO IDLE, LT REMAINED ON.  SHUTDOWN IAW V LIST.  ALL OTHER INDICATIONS NORMAL.  ENG WINDMILLED FOR 15 MIN.  CHECKED MAIN OIL FILTER, FOUND OK.  CHECKED CHIP DETECTOR, FOUND OK.  REPLACED FILTER ASSY, RUN-UP, LEAK CHECK FOUND OK.  PLACARD PER MEL 79-00-02.  BY-PASS FILTER LIGHT.
